# SDR QMLA2023042620034

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N796PC
- Make and model: Pilats PC12
- Aircraft serial: 796
- Aircraft time: 5,439 hours, 6,748 cycles
- Engine: Pwc PT6A67B
- Engine time: 4,941 hours, 6,172 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Boot
- Part number: UNK
- Part serial: UNK
- Condition: Unknown
- Location: Lower Wing Inboa
- Stage of operation: AA
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE DE-ICE BOOTS FAILED IN FLIGHT.
